# SDR SWAA2022021692164

- Difficulty date: May 12, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 63,053 hours, 36,829 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LH TE WING PANEL T/E BEAM FOR 561AB BROKEN / INSTALLED LH T/E WING PANEL BEAM FOR PANEL 561 AB IAW B737-700 SRM 51-40-02-0G-0.TAG WN4447
